Multiple Fourier Sums on Sets of \(\bar \psi\)-Differentiable Functions (Low Smoothness)

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

Abstract

We investigate the behavior of deviations of rectangular partial Fourier sums on sets of \(\bar \psi\)-differentiable functions of many variables.

This is a preview of subscription content, log in to check access.

REFERENCES

  1. 1.

    A. I. Stepanets, “Approximation of \(\bar \psi\)-integrals of periodic functions by Fourier sums (low smoothness). I, II,” Ukr. Mat. Zh., 50, No. 2, 274–291 (1998), No. 3, 388–400 (1998).

    Google Scholar 

  2. 2.

    A. I. Stepanets and N. L. Pachulia, “Multiple Fourier sums on sets of (ψ,β)-differentiable functions,” in: Multiple Fourier Sums on Sets of (ψ,β)-Differentiable Functions [in Russian], Preprint No. 55, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1990), pp. 1–16.

    Google Scholar 

  3. 3.

    A. I. Stepanets and N. L. Pachulia, “Multiple Fourier sums on sets of (ψ,β)-differentiable functions,” Ukr. Mat. Zh., 43, No. 4, 545–555 (1991).

    Google Scholar 

Download references

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lasuriya, R.A. Multiple Fourier Sums on Sets of \(\bar \psi\)-Differentiable Functions (Low Smoothness). Ukrainian Mathematical Journal 55, 1099–1109 (2003). https://doi.org/10.1023/B:UKMA.0000010608.22181.d0

Download citation

Keywords

  • Differentiable Function